# SDR UPS05644717

- Difficulty date: June 18, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Engine: Ge CF680C2B7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: ETOP ATB - R-FAN & LPT ENG VIBRATION HIGH.  DURING CLIMB AT 103.5 PERCENT N1 R ENG VIBRATION AT 5.0 FAN LPT.  SLIGHT AIRFRAME SHUTTER WHEN POWER REDUCED.  PERFORMED FIM 71-05-00, FIG 13, PERFORMED BLOCK 1 ANSWER IS NO BLOCK 2 ANSWER NO; BLOCK 2 ANSWER NO; BLOCK 3 ANSWER NO; BLOCK 4 ANSWER NO; BLOCK 5 ANSWER NO; BLOCK 45 SENDS US TO BLOCK 6 ANSWER YES; AT THIS POINT TECH RECOMMENDS SPINNER BALANCE AT THIS TIME.
